Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigendum to: ``The calculation of multidimensional Hermite polynomials and Gram-Charlier coefficients'' (Math. Comp. 24 (1970), 537-545) by Berkowitz and F. J. Garner

Author: S. Berkowitz
Journal: Math. Comp. 25 (1971), 947
MSC: Primary 65D20; Secondary 33A65
Original Article: Math. Comp. 24 (1970), 537-545.
MathSciNet review: 0400655
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A65

Retrieve articles in all journals with MSC: 65D20, 33A65

Additional Information

PII: S 0025-5718(1971)0400655-1
Article copyright: © Copyright 1971 American Mathematical Society